# SDR GLBA2016090100609

- Difficulty date: August 31, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 39,820 hours, 49,604 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Printed Ckt Board
- Part number: 1293640919
- Part serial: 789E96
- Condition: Defective
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING APPROACH,  AUTOFEATHER DISARM ANNUNCIATOR ILLIMINATED WITH BOTH AFX LIGHTS ILLUMINATED.  SYSTEM WOULD RESEST IF POWER WAS REDUCED THEN REAPPLIED.  THEN AFX DISARM ANNUNCIATOR WOULD ILLUMINATE AGAIN.  MAINTENANCE RR PCB A123 PN:129-364091-9, SN, ON:789-E-96, SN OFF:502J95 IAW MI 24-01, OPS CK GOOD IAW MM 61-21-00.
